Bulletin of the American Mathematical Society

Review: C. N. Moore, Summable Series and Convergence Factors

L. L. Smail

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 45, Number 3 (1939), 218-219.

Dates
First available: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183501714

Citation

Smail, L. L. Review: C. N. Moore, Summable Series and Convergence Factors . Bulletin of the American Mathematical Society 45 (1939), no. 3, 218--219. http://projecteuclid.org/euclid.bams/1183501714.


Export citation